Advertisement

On some singular hyperbolic evolution equations in Hilbert spaces

  • M. Povoas
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 1223)

Keywords

Hilbert Space Strong Solution Weak Topology Positive Semidefinite Hermitian Matrix 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    G. Da Prato and P. Grisvard, Sommes d'opérateurs linéaires et équations différentielles opérationnelles (J. Math. Pures et Appliquées, vol. 54, 1975, pp. 305–387).zbMATHGoogle Scholar
  2. [2]
    T. Kato, Perturbation Theory for Linear Operators, Grundlehren, B. 132, Springer, Berlin, 1966.CrossRefGoogle Scholar
  3. [3]
    M. Povoas, Some remarks on Maxwell's equations (J. Math. Anal. Appl., Vol. 68, 1979, pp 35–50).MathSciNetCrossRefzbMATHGoogle Scholar
  4. [4]
    M. Povoas, On some singular hyperbolic evolution equations (J. Math. Pures et Appliquées, vol. 60, 1981,pp. 133–192).MathSciNetzbMATHGoogle Scholar
  5. [5]
    M. Povoas, On some hyperbolic evolution equations with time-dependent singularity (J. Differential Equations, vol. 59, 1985).Google Scholar

Copyright information

© Springer-Verlag 1986

Authors and Affiliations

  • M. Povoas
    • 1
  1. 1.C.M.A.F.Lisboa Codex

Personalised recommendations